# SDR AMTA200700253

- Difficulty date: May 25, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STRUCTURE STA 793, RBL 20.  REMOVED CORROSION STA 793, RBL 20, SRM 51-10-02, ORIG MTL .100 LOSS IS .025 OUT OF LIMITS, SRM 53-00-53.  REPLACED WITH NEW PA, RT SRM 53-60-15 AND SRM 51-40-02.  (K)    10-26-07    REMOVED AND REPLACED STRAP SRM 51-40-02.  INSTALLED THRESHOLD SRM 51-40-02.  (M)
